Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Flaky, discolored patch on external vaginal area near pubis and thigh. Suggestion?

I am a sexually active 38 year old women. Recently, I have developed a small, slightly discolored, flaky patch on the external vaginal area near junction on pubis and thigh. It is about 4 mm long by 2 mm wide and looks like a dry skin patch. I have been treating it with a prescription cream for dry skin, but that seems to be irritating it, so I stopped. Recommendations?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

From the description provided it could be related to a number of conditions, and in such cases (especially involving the skin), it is best not to self prescribe.

From the description this could be a simple rash, dermatitis, psoriasis, etc. As I cannot visualize your presentation I would recommend a visit to the doctors office.

Taking into consideration the location, if it were a moisturization problem, it should have subsided by now. Also, the region where this has occurred is usually always quite moist and easily accumulates sweat and bacteria, which can result in an infection, if the region has broken or cracked skin. To avoid an infection, I would recommend and urgent visit to your doctor.

In the meantime, try to keep the region clean and dry. And wear loose and comfortable undergarments (preferably cotton) or avoid them completely to prevent friction.

Hope this helps..
Best wishes.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor